MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 00434901813, humeral stem 18 mm stem, lot #: 63102455.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-01633.Will be returned.
 
Event or Problem Description
It was reported the patient underwent a shoulder arthroplasty on approximately two (2) months ago.Subsequently, the patient was revised about a month later due to the poly disassociated from stem (covered under another complaint).During the procedure two (2) polys were attempted and both would not lock.Both retentive.Finally a standard poly was used and locked in place.
 
Additional Manufacturer Narrative
(b)(4).Complaint was considered confirmed via visual examination of the returned products identified damages around the scallops and various locations.Damages consist of nicks, gouges, scratches and deformation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03388.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10051283
Report Number0001822565-2020-01634
Device Sequence Number13661780
Product Code HSD
UDI-Device Identifier00889024269194
UDI-Public00889024269194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number00434906506
Device Lot Number63648178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1